# SDR SWAA2021021748681

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 64,962 hours, 38,256 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION SUPPORT FITTING UPPER INBOARD LUG BORE OUTER FACE HAS EVIDENCE OF CORROSION LOC NR 2.  REPAIRED PER EA 1-A57-3246 REV 12.
